RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 105, Issue 6  


A New Proof of the Protasov–Voynov Theorem on Semigroups of Nonnegative Matrices
Yu. A. Alpin, V. S. Al'pina
807
The Composition Operator on Mixed-Norm Lebesgue Spaces
N. A. Evseev, A. V. Menovshchikov
816
Homogeneous Locally Nilpotent Derivations of Nonfactorial Trinomial Algebras
Yu. I. Zaitseva
824
Solvability of a Thermoviscoelastic Model of the Motion of Solutions of Polymers Satisfying the Objectivity Principle
A. V. Zvyagin
839
Kostant Prequantization of Symplectic Manifolds with Contact Singularities
D. B. Zot'ev
857
Orthogonal Bases of Involution in Hadamard Algebras
D. N. Ivanov
879
Counterexamples to Borsuk's Conjecture with Large Girth
R. I. Prosanov
890
On Formal Buchstaber Groups of Special Form
A. V. Ustinov
899
Estimate of the Norm of the Hermite–Fejér Interpolation Operator in Sobolev Spaces
A. I. Fedotov
911

Brief Communications
On Hamiltonian Systems Integrable in Elliptic Functions That Describe Waves over Underwater Banks and Ridges
Yu. V. Brezhnev, A. V. Tsvetkova
926
Inverse Problems for the Sturm–Liouville Operator with Discontinuity Conditions
I. M. Guseinov, F. Z. Dostuev
932
On the Homogenization of Periodic Hyperbolic Systems
Yu. M. Meshkova
937
On Some Nonlinear Diophantine Inequalities with Primes
A. P. Naumenko
943
Example of a Stable but Fiberwise Nonstable Bundle on the Twistor Space of a Hyper-Kähler Manifold
A. Yu. Tomberg
949

Papers published in the English version of the journal
A Short Note on a $q$-Analog of Modified Stancu–Beta Operators
P. Sharma, G. S. Rathore
881–887
Some Results on the ${\mathcal F}{\Phi}$-Hypercenter of Finite Groups
J. P. Tang, J. Zhang
888–893
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019